Volume 181, Issue 2 – March 2015

Pseudorandom generators hard for $k$-DNF resolution and polynomial calculus resolution

Pages 415-472 by Alexander A. Razborov | From volume 181-2

Properly embedded minimal planar domains

Pages 473-546 by William H. Meeks III, Joaquín Pérez, Antonio Ros | From volume 181-2

Finsler metrics and Kobayashi hyperbolicity of the moduli spaces of canonically polarized manifolds

Pages 547-586 by Wing-Keung To, Sai-Kee Yeung | From volume 181-2

Ternary cubic forms having bounded invariants, and the existence of a positive proportion of elliptic curves having rank 0

Pages 587-621 by Manjul Bhargava, Arul Shankar | From volume 181-2

$p$-adic families of Siegel modular cuspforms

Pages 623-697 by Fabrizio Andreatta, Adrian Iovita, Vincent Pilloni | From volume 181-2

Construction of Cauchy data of vacuum Einstein field equations evolving to black holes

Pages 699-768 by Junbin Li, Pin Yu | From volume 181-2

Solution of Leray’s problem for stationary Navier-Stokes equations in plane and axially symmetric spatial domains

Pages 769-807 by Mikhail V. Korobkov, Konstantin Pileckas, Remigio Russo | From volume 181-2